Balkan Journal of Geometry 
and Its Applications 

Volume 13 (2008), No. 2

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  

Suggested software for viewing and printing: Acrobat Reader. 

Issue in honour of Professor Maria-Teresa Calapso

  1. Ali Atabaigi, Nemat Nyamoradi, Hamid R.Z. Zangeneh
    The number of limit cycles of a quintic Hamiltonian system with perturbation,

    pages: 1-11. PDF file

  2. Ilie Burdujan
    Clifford-Kahler manifolds,

    pages: 12-23. PDF file

  3. Slaheddine Chihi and Souad ben Ramdane
    On the Godbillon-Vey invariant and global holonomy of RP^1 - foliations,

    pages: 24-34. PDF file

  4. Cristian Eni
    A pseudo-Riemannian metric on the tangent bundle of a Riemannian manifold,

    pages: 35-42. PDF file

  5. I.E.Hirica and L. Nicolescu
    Conformal connections on Lyra manifolds,

    pages: 43-49. PDF file

  6. Mihai Ivan, Gheorghe Ivan and Dumitru Opris
    The Maxwell-Bloch equations on fractional Leibniz algebroids,

    pages: 50-58. PDF file

  7. Osvaldo Mendez, Liviu Horia Popescu and Emil Daniel Schwab
    Inner separation structures for topological spaces,

    pages: 59-65. PDF file

  8. Mehdi Nadjafikhah and Ali Mahdipour Sh.
    Affine classification of n-curves,

    pages: 66-73. PDF file

  9. Cihan Ozgur and Sibel Sular
    On N(k)-quasi Einstein manifolds satisfying certain conditions,

    pages: 74-79. PDF file

  10. Aaron Peterson, Stephen Taylor
    Locally isometric families of minimal surfaces,

    pages: 80-85. PDF file

  11. Lars Schafer
    A geometric construction of (para-)pluriharmonic maps into GL(2r)/Sp(2r),

    pages: 86-101. PDF file

  12. Yilmaz Tuncer, Yusuf Yayli, M. Kemal Sagel
    On kinematics and differential geometry of Euclidean submanifolds,

    pages: 102-111. PDF file

  13. Constantin Udriste and Teodor Oprea
    H-convex Riemannian submanifolds,

    pages: 112-119. PDF file

  14. M.I. Wanas, Nabil L. Youssef and A.M. Sid-Ahmed
    Geometry of parallelizable manifolds in the context of generalized Lagrange spaces,

    pages: 120-139. PDF file

 Last update: April 20, 2008
Back to home page